MathSciNet Relay Station
MathSciNet bibliographic data
MR2811229 65K15 (47J20 47J25)
Fang, Changjie; He, Yiran A double projection algorithm for multi-valued variational inequalities and a unified framework of the method. Appl. Math. Comput. 217 (2011), no. 23, 9543–9551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement